Generalized moment representations, biorthogonal polynomials, and Padé approximants
Abstract
By using the method of generalized moment representations and certain properties of biorthogonal polynomials, we establish new invariance properties of the Padé approximants.Downloads
Published
25.10.1994
Issue
Section
Research articles
How to Cite
Holub, A. P. “Generalized Moment Representations, Biorthogonal Polynomials, and Padé Approximants”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1328–1335, https://umj.imath.kiev.ua/index.php/umj/article/view/5611.